# SDR VNAA9812021

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Condition: Failed
- Location: Row 7 & 9
- Part time: 80,378 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT 9DF AND 7DF WERE NOTED TO BE INOPERATIVE, DURING THE PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE POWER SUPPLY AT THE 5LK POSITION.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
